MathSciNet Relay Station
MathSciNet bibliographic data
MR2880292 65D30 (41A05 41A10 41A55)
Burg, Clarence O. E. Derivative-based closed Newton-Cotes numerical quadrature. Appl. Math. Comput. 218 (2012), no. 13, 7052–7065.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement